# SDR SWAA2021080387369

- Difficulty date: June 23, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241AEF AT AFT GALLEY AREA ; 2021-295430 / [01] TOOL USED: CALIPER P/N: 500-193 S/N: 1106036 DUE DATE: 25-SEP-21; [02] TOOL USED HOTBONDER PN HCS9200B SN 15102320 DUE DATE 19 NOV 21; [03] TOOL USED SCALE P/N CL5000 S/N AE-407338 DUE DATE 19 MAY 21; [04] TOOL USED SCALE P/N CL5000 S/N AE-407338 DUE DATE 19 MAY 22; [05] TOOL USED: SCALE P/N: SCA-301; S/N: AE-412120; DUE DATE: 24-FEB-22.; [06] REPAIRED FLOOR PANEL 241AEF AT AFT GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-7 REPAIR 7; [07] REPAIRED FLOOR PANEL 241AEF AT AFT GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-7 REPAIR 7
